# SDR WI5R2019010700001

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: General aviation
- Aircraft: N111B
- Make and model: Cessna 525C
- Aircraft serial: 0217
- Engine: Wilint FJ444A
- Engine time: 1,051 hours, 728 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW41704
- Condition: Fractured
- Location: Engine
- Part time: 1,051 hours, 728 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-BUY INSPECTION A MISSING 3RD STAGE IP ROTOR BLADE WAS DISCOVERED.  DISASSEMBLY OF THE ENGINE CONFIRMED TWO MISSING 3RD STAGE BLADES.
